Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
131 Doctors are Online

Getting some discharge in period. Can I be pregnant. Had first baby

im 25 and trying to get pregnant. my husband has just started taking all kinds of medicine to increase his penis size and help build muscle mass and powder to gain. weight and more but I don t want to put it on cycle is has been regular every since we had our first baby. just this month my cycle has been doing really really crazy stuff. so can all of his medication plus unprotected sex 3-4 times a week b messing with my body?
Asked On : Wed, 10 Apr 2013
Answers:  1 Views:  8
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
OBGYN 's  Response
May 2013
Thanks for the query.
Usually the size of genital organs won't influence the fertility.
The count and quality of the spermatozoa is more important.
Stress and strain and medicines can affect the hormonal levels and can alter the menstrual cycle.
So you once consult gynecologist and get examined to find out the cause for irregular periods.
After regularization of your periods you can track ovulation and plan intercourse around that time that will increase the possibility of pregnancy.

For more details you can ask me through:
Take care.

Answered: Wed, 15 May 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor